Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 97, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 22, 2017, 7:26 PM EDT for Jackson County, Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2017, 7:26 PM EDT (23:26 UTC)
- Expired
- Jul 22, 2017, 8:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
County Jackson County, OH
The radar
The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 8:00 PM EDT | TSTM WND DMG | 3 Ene Jackson, OH | TREE DOWN ALONG RICE RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:54 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
646
WUUS51 KRLX 222326
SVRRLX
OHC079-230015-
/O.NEW.KRLX.SV.W.0097.170722T2326Z-170723T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
726 PM EDT SAT JUL 22 2017
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Jackson County in southeastern Ohio...
* Until 815 PM EDT
* At 725 PM EDT, a severe thunderstorm was located 9 miles northeast
of Waverly, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Jackson, Wellston, Coalton, Petersburg, Byer and Mabee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3917 8279 3917 8277 3921 8276 3918 8254
3914 8254 3914 8251 3903 8243 3902 8244
3893 8256 3886 8276 3894 8275 3895 8276
3895 8281 3897 8281
TIME...MOT...LOC 2325Z 322DEG 23KT 3919 8282
HAIL...1.25IN
WIND...70MPH
$$
Manning1 follow-up statement
115
WWUS51 KRLX 222358
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
758 PM EDT SAT JUL 22 2017
OHC079-230015-
/O.CON.KRLX.SV.W.0097.000000T0000Z-170723T0015Z/
Jackson OH-
758 PM EDT SAT JUL 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL JACKSON COUNTY...
At 758 PM EDT, a severe thunderstorm was located over Jackson, moving
southeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Jackson, Wellston and Coalton.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3912 8268 3918 8254 3914 8254 3914 8251
3903 8243 3902 8244 3893 8256 3899 8271
TIME...MOT...LOC 2358Z 308DEG 23KT 3906 8261
HAIL...1.00IN
WIND...70MPH
$$
ManningWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 4:04 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 22, 4:04 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
404 PM EDT Sat Jul 22 2017
.SYNOPSIS...
Strong to severe thunderstorms are possible this weekend with
risk for heavy rainfall and potential flooding. Fronts cross
late Sunday and again late Monday. High pressure midweek.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 354 PM Saturday...
A severe thunderstorm watch has been issued for parts of
southeast OH and portions of the northern half of WV until 10
PM.
As of 155 PM Saturday...
MCS moved across northern zones this morning, producing
generally an inch or so of precipitation. Area in the warm
sector of a low pressure system moving across Great Lakes
region, with sct showers and thunderstorms popping up area wide
in the warm, humid, unstable conditions. With the lower
FFG/wetter soils across the north, and the potential for
additional MCS overnight, went ahead an hoisted a flash flood
watch for the area through Sunday morning. This may need to be
expanded in area or even in time as we progress, but for now,
just decided to issue for the wetter areas/greatest threat
region.
In addition to flooding issues, the potential for severe exists
through much of the night, with strong shear on the order of 40+
kts. SPC has issued a slight risk for most of the CWA through
12Z Sunday, with a slight risk area wide on Sunday for an
additional severe thunderstorm threat, as the cold front
approaches the area from the north. Frontal boundary should be
entering SE Ohio zones towards the end of the period.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 315 PM Saturday...
Models in good agreement in a significant short wave amplifying
the northern stream over the eastern U.S., which finally drives
the very deep and moist unstable air with the cold front
eastward across most the area Sunday night. Even though the
front gets hung up in the mountains by Monday morning, the
really deep moisture and convection should continue eastward
with the main departing short wave. By Monday morning, we expect
most of the area to be dry, except across the far southern coal
fields and southern mountains where some lingering convection
may continue.
Thereafter, models have another short wave and cold front
dropping southeast through the Great Lakes and across the area
Monday afternoon and night. Even though moisture will be more
limited with this feature, there will be enough moisture to
combine with diurnal heating to fire up a band of convection
with the front. Things will finally die down Monday night, with
most areas dry by Tuesday morning. However, again, this new
front will struggle to exit the far south and have left a few
showers possible there Monday night into Tuesday morning.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 340 PM Saturday...
High pressure builds in briefly Tuesday and Tuesday night with
slightly cooler but drier air.
However, models agree in another short wave and front diving
southeast across the area Wednesday and Wednesday night, with
enough dynamics, moisture and instability to fire yet another
band of convection ahead of the front. But it will be a bit
cooler and less on the summer heat and humidity. But despite
this latest short wave and front, the models quickly lift out
the upper trough and return the front northward Thursday, which
meanders across the area for the later part of the work week.
Again, lots of moisture will be available to keep things very
unsettled with the meandering front, although temperatures are
progged to be tempered by the clouds and precip.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
18Z Saturday through 18Z Sunday...
As of 200 PM Saturday...
Showers and thunderstorms, with heavy downpours, and strong
damaging winds are possible during the TAF period. Expect MVFR
and IFR conditions in vicinity of storms, along with strong
gusty winds. Bulk of convection will generally decrease in
coverage from north to south after 12-15Z, but local MVFR and
IFR cigs will linger. Additional rounds of showers and
thunderstorms towards the end of the period.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Convection could be less widespread than
currently forecast. Conditions on Sunday may not improve as
quickly as currently forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY H H H H H H M L M M H L
PKB CONSISTENCY H H M H H H M M M M H M
CKB CONSISTENCY H H H H M M L L L M M L
AFTER 18Z SUNDAY...
IFR possible Sunday in heavy showers and thunderstorms.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Sunday morning for WVZ007>011-
014>020-027>032-039-040-517>526.
Heat Advisory until 8 PM EDT this evening for WVZ005-006-013-
024-025.
OH...Flash Flood Watch through Sunday morning for OHZ066-067-075-
076-083>086.
Heat Advisory until 8 PM EDT this evening for OHZ087.
KY...Heat Advisory until 8 PM EDT this evening for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...JMV/SL
NEAR TERM...SL
SHORT TERM...ARJ/JMV
LONG TERM...JMV
AVIATION...SLHazardous weather outlook, Jul 22, 3:58 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 358 PM EDT Sat Jul 22 2017 VAZ003-004-WVZ033-232000- Dickenson-Buchanan-McDowell- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms with heavy downpours are possible tonight across the area. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. WVZ026-034-515-516-232000- Boone-Wyoming-Northwest Raleigh-Southeast Raleigh- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for portions of southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. In addition, heavy downpours will accompany any storms, and could create localized flooding issues. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>031-039-040- 517>526-232000- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun- Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Upshur-Barbour- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 358 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. WVZ032-232000- Taylor- 358 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-232000- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Mingo-Logan- 358 PM EDT Sat Jul 22 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jul 22, 6:39 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
639 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 2 NNW JANE LEW 39.14N 80.42W
07/22/2017 HARRISON WV BROADCAST MEDIA
TREE DOWN ON BURNSIDE ADDITION IN GOOD HOPE. WITH
PICTURES VIA FACEBOOK. TIME ESTIMATED FROM RADAR
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER RLX1700583
MECLocal storm report, Jul 22, 6:41 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
641 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 2 W LOST CREEK 39.16N 80.39W
07/22/2017 HARRISON WV 911 CALL CENTER
TREES DOWN ON POOH BEAR LANE. TIME ESTIMATED
FROM RADAR.
&&Local storm report, Jul 22, 6:42 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
642 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 1 W LOST CREEK 39.16N 80.37W
07/22/2017 HARRISON WV 911 CALL CENTER
TREES DOWN ALONG LONG RUN RD. TIME ESTIMATED
FROM RADAR.
&&Special weather statement, Jul 22, 6:59 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
659 PM EDT SAT JUL 22 2017
WVZ028-030-039-040-521-523-525-526-222345-
Barbour-Northwest Randolph-Northwest Pocahontas-Northwest
Webster-Upshur-Lewis-Braxton-Southeast Randolph-
659 PM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RANDOLPH...NORTHEASTERN
POCAHONTAS...SOUTHEASTERN LEWIS...NORTHEASTERN BRAXTON...UPSHUR...
NORTHEASTERN WEBSTER AND SOUTHWESTERN BARBOUR COUNTIES...
At 659 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Buckhannon to 10 miles southeast of
Glenville. Movement was southeast at 45 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Elkins, Buckhannon, Audra State Park, Mill Creek, Dailey, Rock Cave,
Beverly, Junior, Burnsville, Womelsdorf (Coalton), Huttonsville,
Alexander, Cheat Bridge, Eden, Glady, Helvetia, Pickens, Cleveland,
Kanawha Head and Ireland.
This includes Interstate 79 between mile markers 77 and 82, and
between mile markers 85 and 87.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3870 7958 3854 8008 3862 8024 3865 8025
3863 8026 3885 8072 3911 8016 3882 7953
3879 7950
TIME...MOT...LOC 2259Z 300DEG 38KT 3902 8025 3887 8067
ManningSpecial weather statement, Jul 22, 7:13 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston WV
713 PM EDT SAT JUL 22 2017
WVZ018-019-029-222345-
Calhoun-Ritchie-Gilmer-
713 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CALHOUN...
SOUTHEASTERN RITCHIE AND NORTHWESTERN GILMER COUNTIES...
At 713 PM EDT, a strong thunderstorm was located 9 miles north of
Grantsville, moving east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Newberne, Berea, Tanner, Smithville and Burnt House.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3914 8086 3893 8091 3903 8117 3904 8117
3904 8118 3905 8118 3916 8117
TIME...MOT...LOC 2313Z 282DEG 18KT 3906 8111
ManningLocal storm report, Jul 22, 7:15 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
715 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD E PARKERSBURG 39.26N 81.54W
07/22/2017 WOOD WV 911 CALL CENTER
13 DIFFERENT STREETS FLOODED IN PARKERSBURG...INCLUDING
8TH/MURDOCK... 3200 BLOCK BROAD ST... COLLEGE PARKWAY...
EAST ST... DUDLEY/20TH... DUDLEY/23RD... 19TH/LYNN
&&
EVENT NUMBER RLX1700585
MECThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:55 PM EDT | Special Weather Statement | RLX | Gallia, Lawrence | 35 min |
| Jul 22, 12:03 AM EDT | Special Weather Statement | RLX | Jackson, Vinton | 27 min |
| Jul 22, 7:36 AM EDT | Special Weather Statement | RLX | Perry | 24 min |
| Jul 22, 8:00 AM EDT | Special Weather Statement | RLX | Jackson, Vinton | 30 min |
| Jul 22, 8:06 AM EDT | Special Weather Statement | RLX | Morgan | 24 min |
| Jul 22, 8:27 AM EDT | Special Weather Statement | RLX | Athens | 33 min |
| Jul 22, 8:48 AM EDT | Special Weather Statement | RLX | Morgan, Washington | 27 min |
| Jul 22, 8:58 AM EDT | Special Weather Statement | RLX | Athens, Meigs | 32 min |
| Jul 22, 9:15 AM EDT | Special Weather Statement | RLX | Washington | 30 min |
| Jul 22, 11:47 AM EDT | Special Weather Statement | RLX | Perry | 43 min |
| Jul 22, 11:59 AM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 28 hr |
| Jul 22, 12:05 PM EDT | Flash Flood Warning | RLX | Perry | 7 hr |
| Jul 22, 2:52 PM EDT | Heat Advisory | RLX | Lawrence | 5 hr |
| Jul 22, 3:43 PM EDT | Special Weather Statement | RLX | Athens | 32 min |
| Jul 22, 4:15 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 45 min |
| Jul 22, 4:24 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry | 51 min |
| Jul 22, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 42 min |
| Jul 22, 5:15 PM EDT | Special Weather Statement | RLX | Morgan, Washington | 45 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 44 min |
| Jul 22, 5:56 PM EDT | Flash Flood Warning | RLX | Washington | 4 hr |
| Jul 22, 6:17 PM EDT | Special Weather Statement | RLX | Vinton | 28 min |
| Jul 22, 6:31 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Meigs, Vinton | 44 min |
| Jul 22, 6:44 PM EDT | Tornado Warning | RLX | Jackson, Meigs, Vinton | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.